Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 11, NWS Birmingham, AL

February 21, 2014Elmore County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 21, 2014, 2:55 AM CST for Elmore County, Tallapoosa County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 2:55 AM CST (08:55 UTC)
Expired
Feb 21, 2014, 3:30 AM CST
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 15 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 12:58 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS54 KBMX 210855
SVRBMX
ALC051-123-210930-
/O.NEW.KBMX.SV.W.0011.140221T0855Z-140221T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 AM CST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 330 AM CST

* AT 250 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF KENT...OR 6 MILES
  WEST OF TALLASSEE...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DADEVILLE...CAMP HILL...MARTIN DAM...STILL WATERS RESORT...
  REELTOWN...BLUE CREEK MARINA...MAXWELL GUNTER RECREATION AREA AND
  LAKE MARTIN SUSANNAH CROSSING.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
      3246 8595 3245 8597 3260 8609 3293 8565
      3275 8560
TIME...MOT...LOC 0855Z 225DEG 70KT 3262 8592

$$

05/MA
2 follow-up statements
052 
WWUS54 KBMX 210906
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CST FRI FEB 21 2014

ALC051-210916-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
ELMORE AL-
306 AM CST FRI FEB 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
      3251 8589 3265 8589 3266 8590 3270 8591
      3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0906Z 233DEG 59KT 3269 8575

$$

ALC123-210930-
/O.CON.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
TALLAPOOSA AL-
306 AM CST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TALLAPOOSA COUNTY UNTIL 330 AM CST...

AT 304 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF STILL WATERS
RESORT...OR 10 MILES NORTHWEST OF NOTASULGA...MOVING NORTHEAST AT 70
MPH.

LOCATIONS IMPACTED INCLUDE...
  DADEVILLE AND CAMP HILL.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
      3251 8589 3265 8589 3266 8590 3270 8591
      3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0906Z 233DEG 59KT 3269 8575

$$

05/MA
866 
WWUS54 KBMX 210915
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 AM CST FRI FEB 21 2014

ALC123-210925-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-140221T0930Z/
TALLAPOOSA AL-
315 AM CST FRI FEB 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLAPOOSA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3271 8564 3271 8567 3270 8570 3266 8570
      3251 8589 3265 8589 3266 8590 3270 8591
      3271 8589 3276 8588 3293 8565 3275 8560
TIME...MOT...LOC 0915Z 233DEG 59KT 3278 8561

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 1:18 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Feb 21, 1:18 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 AM CST FRI FEB 21 2014

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

WITH THE TORNADO THREAT SEEMING TO DIMINISH EARLY THIS MORNING...
HAVE OPTED TO REPLACE THE TORNADO WATCHES THAT WERE IN EFFECT
ACROSS MUCH OF CENTRAL ALABAMA WITH ONE SEVERE THUNDERSTORM WATCH.
STILL CONCERNED ABOUT THE POSSIBILITY OF DAMAGING WINDS. LIGHTNING
OVER SOUTHERN ALABAMA HAS PICKED UP OVER THE PAST HOUR...AND WE
ARE STILL SEEING SOME ENHANCED VELOCITIES ALOFT IN THE BROKEN
LINE OF SHOWERS AND THUNDERSTORMS OVER OUR AREA. THIS ACTIVITY
WILL CONTINUE TO TRACK TO THE EAST WITH TIME...WITH INDIVIDUAL
CELLS IN THE LINE MOVING QUICKLY TO THE NORTHEAST.

OVER THE NEXT FEW HOURS THE MAIN AREA OF CONCERN FOR US WILL BE
FOR EAST CENTRAL ALABAMA...OR AHEAD OF THE COLD FRONT...WHICH IS
NOW LOCATED FROM CULLMAN...TO JASPER...TO TUSCALOOSA...TO MERIDIAN
MISSISSIPPI. WILL ALSO BE CLOSELY MONITORING THE CELLS DEVELOPING
AHEAD OF THE MAIN LINE OVER SOUTHEAST PORTIONS OF OUR AREA...AS
THESE LOCATIONS STILL HAVE A LOW CHANCE OF SEEING AN ISOLATED
TORNADO.

77/GLEASON

&&

.AVIATION...
06Z TAF DISCUSSION.

SQUALL LINE NOW BISECTING CENTRAL ALABAMA FROM NORTHEAST TO
SOUTHWEST...WITH HEAVY RAINFALL AND STRONG WINDS. STRONGEST
THUNDERSTORMS ARE MOVING THROUGH BHM AND EET AT 0530Z...PROGRESSING
SLOWLY EASTWARD. WINDS AHEAD OF THE LINE WILL CONTINUE TO GUST
AROUND 30KTS FROM THE SOUTH...WITH WINDS ALONG THE SQUALL LINE
POSSIBLY HIGHER THAN 50KTS. GENERALLY SEEING A WEAKENING TREND OVER
THE LAST COUPLE HOURS...BUT CANNOT RULE OUT A CONTINUED SEVERE STORM
THREAT OVERNIGHT. FRONT IS LAGGING BEHIND THE SQUALL LINE...ROUGHLY
ALONG THE WESTERN EXTENT OF THE RAIN SHIELD. WINDS WILL TURN TO THE
NORTHWEST AND RAINFALL WILL END AS THE FRONT PASSES.

SKIES WILL CLEAR TOMORROW MORNING FROM WEST TO EAST...AND WINDS WILL
DIMINISH SOME...REMAINING OUT OF THE NORTHWEST AT 8-10KTS.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Feb 21, 1:30 AM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 AM CST FRI FEB 21 2014

ALZ011>015-017>050-220730-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
130 AM CST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A SEVERE WEATHER RISK FOR LOCATIONS TO THE EAST OF A COLD
FRONT MOVING ACROSS CENTRAL ALABAMA OVERNIGHT. THE MAIN THREAT
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH A LOW CHANCE OF AN
ISOLATED TORNADO ALSO EXISTS.

OUTSIDE OF THUNDERSTORM AREAS...WINDY CONDITIONS WILL CONTINUE.
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 40 MPH WILL BE
POSSIBLE. THIS COULD BRING DOWN WEAKENED TREES OR LIMBS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE
DANGER FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH FRIDAY MORNING.

In the hours before

Special weather statement, Feb 21, 12:58 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1258 AM CST FRI FEB 21 2014

ALZ024-025-210800-
JEFFERSON AL-SHELBY AL-
1258 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND JEFFERSON COUNTIES
UNTIL 200 AM CST...

AT 1257 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKMAN TO WEST
CENTREVILLE...AND MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUEYTOWN...
  BESSEMER...
  MONTEVALLO...
  FAIRFIELD...
  HELENA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3377 8654 3356 8655 3350 8648 3350 8638
      3335 8634 3319 8650 3312 8646 3305 8652
      3303 8658 3307 8661 3306 8693 3316 8697
      3317 8703 3325 8703 3346 8734 3355 8719
      3360 8720 3366 8706 3377 8702 3385 8688
TIME...MOT...LOC 0658Z 246DEG 51KT 3370 8730 3295 8705

GRANTHAM
Special weather statement, Feb 21, 1:29 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CST FRI FEB 21 2014

ALZ035-036-040>044-210830-
AUTAUGA AL-CHILTON AL-COOSA AL-DALLAS AL-ELMORE AL-LOWNDES
AL-MONTGOMERY AL-
129 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...WESTERN MONTGOMERY...
LOWNDES...WESTERN ELMORE...EASTERN DALLAS...COOSA AND CHILTON
COUNTIES UNTIL 230 AM CST...

AT 127 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION GROVE TO
ACKERVILLE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLANTON...
  MOSSES...
  WEOGUFKA...
  STEWARTVILLE...
  HAYNEVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3204 8717 3207 8719 3307 8677 3307 8661
      3305 8661 3302 8655 3302 8652 3306 8652
      3310 8649 3310 8602 3290 8601 3213 8633
      3204 8687
TIME...MOT...LOC 0729Z 258DEG 45KT 3303 8669 3208 8709

GRANTHAM
Special weather statement, Feb 21, 1:44 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 AM CST FRI FEB 21 2014

ALZ026-210830-
ST. CLAIR AL-
144 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
230 AM CST...

AT 141 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALTON...OR NEAR IRONDALE...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MOODY...
  ODENVILLE...
  ARGO...
  MARGARET...
  BALD ROCK...

&&

LAT...LON 3386 8606 3379 8606 3376 8605 3370 8615
      3367 8616 3370 8618 3369 8620 3365 8617
      3361 8618 3353 8648 3354 8649 3356 8655
      3372 8652 3387 8610
TIME...MOT...LOC 0744Z 250DEG 52KT 3359 8663

GRANTHAM
Special weather statement, Feb 21, 2:25 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 AM CST FRI FEB 21 2014

ALZ038-210915-
CHAMBERS AL-
225 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 315 AM
CST...

AT 223 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR STURKIE...OR 9 MILES SOUTHWEST OF LAFAYETTE...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAFAYETTE...
  STROUD...
  CHAMBERS COUNTY LAKE...
  BUFFALO...
  DENSON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3273 8537 3274 8543 3273 8544 3273 8548
      3274 8549 3273 8549 3273 8551 3280 8560
      3282 8559 3310 8528 3311 8523 3288 8519
TIME...MOT...LOC 0826Z 224DEG 42KT 3281 8544

MA
Local storm report, Feb 21, 2:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 AM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     BUHL                    33.26N 87.75W
02/21/2014                   TUSCALOOSA         AL   EMERGENCY MNGR

            MEASURED 40MPH WIND GUST IN BUHL. SCATTERED TREES DOWN
            AND POWER OUTAGES ACROSS THE COUNTY.

&&

HA
Special weather statement, Feb 21, 2:29 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
229 AM CST FRI FEB 21 2014

ALZ028-029-036>038-042>047-210915-
BULLOCK AL-CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-LOWNDES
AL-MACON AL-MONTGOMERY AL-RANDOLPH AL-TALLAPOOSA AL-
229 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS...TALLAPOOSA...
RANDOLPH...MONTGOMERY...MACON...SOUTHEASTERN LOWNDES...WESTERN LEE...
ELMORE...SOUTHEASTERN COOSA...SOUTHEASTERN CLAY AND NORTHWESTERN
BULLOCK COUNTIES UNTIL 315 AM CST...

AT 227 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO EQUALITY TO 5
MILES NORTHWEST OF LOWNDES COUNTY AIRPORT...AND MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MONTGOMERY...
  ASHLAND...
  WETUMPKA...
  FORT DEPOSIT...
  ALEXANDER CITY...
  LINEVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3301 8541 3210 8559 3200 8631 3205 8631
      3205 8639 3199 8640 3196 8672 3196 8673
      3268 8620 3329 8590 3350 8539 3349 8530
      3330 8526
TIME...MOT...LOC 0829Z 244DEG 42KT 3325 8584 3273 8609
          3202 8664

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 8:12 PM CSTSpecial Weather StatementBMXMarion48 min
Feb 20, 8:16 PM CSTSevere Thunderstorm WarningBMXMarion44 min
Feb 20, 8:49 PM CSTSevere Thunderstorm WarningBMXLamar56 min
Feb 20, 9:42 PM CSTSevere Thunderstorm WarningBMXFayette48 min
Feb 20, 9:54 PM CSTAreal Flood AdvisoryBMXMarion, Walker, Winston2 hr
Feb 20, 10:07 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Feb 21, 12:43 AM CSTSpecial Weather StatementBMXTuscaloosa32 min
Feb 21, 12:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa26 min
Feb 21, 12:54 AM CSTSpecial Weather StatementBMXBibb, Dallas, Perry36 min
Feb 21, 12:58 AM CSTSpecial Weather StatementBMXJefferson, Shelby62 min
Feb 21, 1:01 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more3 hr
Feb 21, 1:29 AM CSTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Elmore, Lowndes61 min
Feb 21, 1:44 AM CSTSpecial Weather StatementBMXSt. Clair46 min
Feb 21, 2:25 AM CSTSpecial Weather StatementBMXChambers50 min
Feb 21, 2:29 AM CSTSpecial Weather StatementBMXBullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more46 min
Feb 21, 2:45 AM CSTAreal Flood AdvisoryBMXCalhoun3 hr
Feb 21, 3:04 AM CSTSpecial Weather StatementBMXRussell41 min
Feb 21, 3:20 AM CSTSpecial Weather StatementBMXBarbour, Bullock, Chambers, Lee, Macon, Pike and 1 more40 min
Feb 21, 3:59 AM CSTSpecial Weather StatementBMXBarbour, Russell46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.